# SDR SWAA2021082096890

- Difficulty date: July 20, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 44,729 hours, 31,068 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FWD BNULKHEAD PANEL #141JW SEVERAL CRACKS AT INSTALLATION HOLES ; / [01] FABRICATED BULKHEAD PANEL #141JW AT AFT CARGO AS REFERENCE B737-700 AMM 25-52-01-201-801 MATERIAL USED A30SG4W-60144 PO#1708685; [02] CERTIFIED FABRICATION PANEL 141JW; [03] VERIFIED FABRICATED BULKHEAD PANEL #141JW.
